| Model Number |
N/A |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
During insertion of perq basic kit in patients the catheter along with stylet bend inside the vein and unable to do the procedure.It was stated this occurred with four devices.This report addresses the fourth device.